# SDR SWAA2018011819169

- Difficulty date: January 8, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD SUPPORT WEB CORRODED BETWEEN BS 787+7 TO 847,  RBL 26.   R & R THE WEB IAW SRM AND DWG.
